File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A new LMI condition for delay-dependent robust stability of stochastic time-delay systems

TitleA new LMI condition for delay-dependent robust stability of stochastic time-delay systems
Authors
KeywordsDelay-dependent condition
Linear matrix inequality
Time-delay stochastic systems
Issue Date2005
PublisherWiley-Blackwell Publishing, Inc. & Chinese Automatic Control Society. The Journal's web site is located at http://www.wiley.com/bw/journal.asp?ref=1561-8625
Citation
Asian Journal of Control, 2005, v. 7 n. 4, p. 419-423 How to Cite?
AbstractThis paper studies robust stability for a class of uncertain nonlinear stochastic time-delay systems. In terms of a linear matrix inequality, an improved delay-dependent condition guaranteeing that a stochastic delay system will be exponentially stable in the mean square is proposed. This condition is less conservative than existing ones in the literature and is demonstrated by means of an example.
Persistent Identifierhttp://hdl.handle.net/10722/210343
ISSN
2015 Impact Factor: 1.407
2015 SCImago Journal Rankings: 0.862

 

DC FieldValueLanguage
dc.contributor.authorXu, S-
dc.contributor.authorLam, J-
dc.contributor.authorMao, X-
dc.contributor.authorZou, Y-
dc.date.accessioned2015-06-09T01:20:43Z-
dc.date.available2015-06-09T01:20:43Z-
dc.date.issued2005-
dc.identifier.citationAsian Journal of Control, 2005, v. 7 n. 4, p. 419-423-
dc.identifier.issn1561-8625-
dc.identifier.urihttp://hdl.handle.net/10722/210343-
dc.description.abstractThis paper studies robust stability for a class of uncertain nonlinear stochastic time-delay systems. In terms of a linear matrix inequality, an improved delay-dependent condition guaranteeing that a stochastic delay system will be exponentially stable in the mean square is proposed. This condition is less conservative than existing ones in the literature and is demonstrated by means of an example.-
dc.languageeng-
dc.publisherWiley-Blackwell Publishing, Inc. & Chinese Automatic Control Society. The Journal's web site is located at http://www.wiley.com/bw/journal.asp?ref=1561-8625-
dc.relation.ispartofAsian Journal of Control-
dc.rightsPreprint This is the pre-peer reviewed version of the following article: [FULL CITE], which has been published in final form at [Link to final article]. Authors are not required to remove preprints posted prior to acceptance of the submitted version. Postprint This is the accepted version of the following article: [full citation], which has been published in final form at [Link to final article].-
dc.subjectDelay-dependent condition-
dc.subjectLinear matrix inequality-
dc.subjectTime-delay stochastic systems-
dc.titleA new LMI condition for delay-dependent robust stability of stochastic time-delay systems-
dc.typeArticle-
dc.identifier.emailLam, J: james.lam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1111/j.1934-6093.2005.tb00404.x-
dc.identifier.hkuros120185-
dc.identifier.volume7-
dc.identifier.issue4-
dc.identifier.spage419-
dc.identifier.epage423-
dc.publisher.placeTaiwan-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats